Academic Journals Database
Disseminating quality controlled scientific knowledge

Intersection of a Sure Ellipsoid and a Random Ellipsoid

ADD TO MY LIST
 
Author(s): Arjun K. Gupta

Journal: Pakistan Journal of Statistics and Operation Research
ISSN 1816-2711

Volume: 8;
Issue: 3;
Date: 2012;
Original page

Keywords: Expected value | Sure ellipsoid | Random field | Noncentral Chi square distribution | Bessel function

ABSTRACT
An Expression for the expected value of the intersection of a sure sphere and a random sphere has been derived by Laurent (1974). In the present paper we derive the expression for the expected intersection volume of a sure ellipsoid and a random ellipsoid
Save time & money - Smart Internet Solutions      Why do you need a reservation system?